1 doctor weighed in:
Can lorcet (hydrocodone and acetaminophen) use cause you to have sore muscles?
1 doctor weighed in

Dr. Richard Rosenthal
Pain Management
In brief: No
Sore muscles is not a known side effect from the use of lorcet (hydrocodone and acetaminophen).
However, aching and crampy of muscles can occur if a person who has been taking the medication daily at sufficient doses suddenly stops taking it. This is known as a withdrawal reaction and one of the symptoms is muscle pain.

In brief: No
Sore muscles is not a known side effect from the use of lorcet (hydrocodone and acetaminophen).
However, aching and crampy of muscles can occur if a person who has been taking the medication daily at sufficient doses suddenly stops taking it. This is known as a withdrawal reaction and one of the symptoms is muscle pain.
Dr. Richard Rosenthal
Dr. Richard Rosenthal
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
107,000 doctors available
Read more answers from doctors